# SDR IPXA2020030252700

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,266 hours, 13,628 cycles
- Engine: Pwa PW4460
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIVERSION** TAKE OFF AND DEPARTURE WITH ANTI ICE MANUAL ON PASSING 2000 MSG LEVEL ONE ENG 2 ANTI ICE OFF. CREW VERIFIED ENG 2 ANTI ICE SWITCHED SHOWED DIAGREE.  AFTER CONSULTING QRH, DISPATCH AND AMC IT WAS DETERMINED FLT COULD NOT CONTINUE TO DESTINATION DUE TO ICING CONDITIONS.REF MD 11 FIM 30-22-00-101 REPLACED #2 ENG NO. 2 BANJO SPAR MANIFOLD SENSING ELEMENT REF MD11 AMM 30-22-11-400-802.PERFORMED FUNCTIONAL TEST REF AMM 30-22-11-720-801.SYSTEM CHECKS NORMAL.OK FOR SERVICE.
